You will find side effects like that often on immunosuppressant medicine like Imuran, but try not to worry too much and gauge the situation based on how it effects you personally. My doctor is trying to get me on the one called Humira, and I was terrified after reading its potential(and similar to Imuran's) side effects. I later spoke to quite a few people who were on it who said that it completely turned their lives around. It's really 50/50 in my opinion. TNF blockers are scary to read about, but you won't know until you try them and if you really are not comfortable on it you can still make the decision not to take it.
Out of the medications you listed I am taking Pentasa and Prednisone(tapered down to 30 mg a day up to this point, started on 40 mg and stayed for several months). The pentasa actually made me feel worse initially, but I was told it wouldn't kick in very quickly so I stayed with it and I do feel much better. The prednisone worked immediately when I first started taking it, but stopped working after a while. I had to have a jumpstart with steroids by IV and then I started back on the tablet form which is working for me now though I do not enjoy the moonface and weight gain(or the distribution of the weight gain rather).
My doctor is actually trying to start me on Imuran this September. I'm really anemic though so he put me on tandem plus iron supplements and will have to take some blood tests to make sure it is safe first.
Good luck with your medication by the way!
20 years old, Diagnosed with severe Crohn's and colitis in May of 2008.
Prednisone, pentasa, alinia, bentyl, prilosec, tandem plus, and the occasional ultracet
Surgery for ectopic pregnancy(very possibly due to Crohn's inflammation) in July of 2008.
Due to start Imuran September 17 depending on blood results.